# SDR ZZDA5315297

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AT
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND BS 360 BELOW STR 16L HAS REPAIR DOUBLER NOT IAW B 737 SRM 53-30-3 FIG 8.  CUT OUT CRACKED AREA OF SKIN IAW 737 SRM 53-30-3.  FABRICATED 1 EACH FILLER AND DOUBLER IAW 53-30-3.  ALODINED AND PRIMED IAW SRM 52-10-2 AND MM 51-21-0.  INSTALLED DOUBLER AND FILLER IAW 737 53-30-3 AND AERO RES NR 04500.  (X)
